BibTeX record: journals/jsyml/Lubarsky93

download as .bib file

@article{DBLP:journals/jsyml/Lubarsky93,
  author    = {Robert S. Lubarsky},
  title     = {{\(\mathrm{\mu}\)}-Definable Sets of Integers},
  journal   = {J. Symb. Log.},
  year      = {1993},
  volume    = {58},
  number    = {1},
  pages     = {291--313},
  url       = {http://dx.doi.org/10.2307/2275338},
  doi       = {10.2307/2275338},
  timestamp = {Sat, 20 Sep 2014 16:22:36 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsyml/Lubarsky93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}